# SDR SWAA2021021548450

- Difficulty date: February 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE NEED ADJUSTING. / EVALATED; REMOVED AND INSTALLED NEW AFT CARGO DOOR HANDLE ASSY. OP CHECK GOOD IAW SRM 51-40-02; SRM 51-40-05 SRM 51-40-08; DWG 149A6134 CMM 52-36-15; AMM 52-31-00-700-801
